RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор
Подписка

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Алгебра и анализ:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Алгебра и анализ, 2014, том 26, выпуск 4, страницы 22–91 (Mi aa1391)  

Эта публикация цитируется в 6 научных статьях (всего в 6 статьях)

Статьи

Asymptotics of a cubic sine kernel determinant

T. Bothner, A. Its

Department of Mathematical Sciences, Indiana University-Purdue University Indianapolis, 402 N. Blackford St., Indianapolis, IN, 46202 USA

Аннотация: The one-parameter family of Fredholm determinants $\operatorname{det}(I-\gamma K_\mathrm{csin})$, $\gamma\in\mathbb R$, is studied for an integrable Fredholm operator $K_\mathrm{csin}$ that acts on the interval $(-s,s)$ and whose kernel is a cubic generalization of the sine kernel that appears in random matrix theory. This Fredholm determinant arises in the description of the Fermi distribution of semiclassical nonequilibrium Fermi states in condensed matter physics as well as in the random matrix theory. By using the Riemann–Hilbert method, the large $s$ asymptotics of $\operatorname{det}(I-\gamma K_\mathrm{csin})$ is calculated for all values of the real parameter $\gamma$.

Ключевые слова: Fredholm determinant, integrable Fredholm operator, Riemann–Hilbert method, Fermi distribution.

Полный текст: PDF файл (500 kB)
Список литературы: PDF файл   HTML файл

Англоязычная версия:
St. Petersburg Mathematical Journal, 2015, 26:4, 515–565

Реферативные базы данных:

Тип публикации: Статья
Поступила в редакцию: 10.07.2013
Язык публикации: английский

Образец цитирования: T. Bothner, A. Its, “Asymptotics of a cubic sine kernel determinant”, Алгебра и анализ, 26:4 (2014), 22–91; St. Petersburg Math. J., 26:4 (2015), 515–565

Цитирование в формате AMSBIB
\RBibitem{BotIts14}
\by T.~Bothner, A.~Its
\paper Asymptotics of a~cubic sine kernel determinant
\jour Алгебра и анализ
\yr 2014
\vol 26
\issue 4
\pages 22--91
\mathnet{http://mi.mathnet.ru/aa1391}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3289185}
\elib{http://elibrary.ru/item.asp?id=22834093}
\transl
\jour St. Petersburg Math. J.
\yr 2015
\vol 26
\issue 4
\pages 515--565
\crossref{https://doi.org/10.1090/spmj/1350}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000357044000002}
\elib{http://elibrary.ru/item.asp?id=24517579}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84931387777}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/aa1391
  • http://mi.mathnet.ru/rus/aa/v26/i4/p22

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. T. Bothner, “From gap probabilities in random matrix theory to eigenvalue expansions”, J. Phys. A-Math. Theor., 49:7 (2016), 075204  crossref  mathscinet  zmath  isi  elib  scopus
    2. T. Bothner, “Transition asymptotics for the Painlevé II transcendent”, Duke Math. J., 166:2 (2017), 205–324  crossref  mathscinet  zmath  isi  scopus
    3. T. Bothner, P. Deift, A. Its, I. Krasovsky, “On the asymptotic behavior of a log gas in the bulk scaling limit in the presence of a varying external potential II”, Large Truncated Toeplitz Matrices, Toeplitz Operators, and Related Topics: the Albrecht Bottcher Anniversary Volume, Operator Theory Advances and Applications, 259, eds. D. Bini, T. Ehrhardt, A. Karlovich, I. Spitkovsky, Springer International Publishing Ag, 2017, 213–234  crossref  mathscinet  zmath  isi
    4. T. Bothner, R. Buckingham, “Large deformations of the Tracy-Widom distribution I: Non-oscillatory asymptotics”, Commun. Math. Phys., 359:1 (2018), 223–263  crossref  mathscinet  zmath  isi  scopus
    5. A. R. Its, O. Lisovyy, A. Prokhorov, “Monodromy dependence and connection formulae for isomonodromic tau functions”, Duke Math. J., 167:7 (2018), 1347–1432  crossref  mathscinet  zmath  isi  scopus
    6. Bothner T. Its A. Prokhorov A., “On the Analysis of Incomplete Spectra in Random Matrix Theory Through An Extension of the Jimbo-Miwa-Ueno Differential”, Adv. Math., 345 (2019), 483–551  crossref  mathscinet  zmath  isi  scopus
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Просмотров:
    Эта страница:165
    Полный текст:29
    Литература:18
    Первая стр.:9
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019